# SDR USAA2013092300022

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 66,244 hours, 44,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577892
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK,  FOUND CRACK ON FUSELAGE SKIN AT BS 951, WL 251.77.  REPAIRED SKIN IAW SRM 53-60-01-2R-5, FIG 201.
